ITP OpenIR  > 理论物理所SCI论文
Discrete nonlinear excitations on an inhomogeneous lattice in a spatially linear potential
Liu, WM; Liu, K; Zhao, XG; Liu, WM , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.
1998
发表期刊SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
卷号41期号:3页码:285-295
摘要Discrete nonlinear excitations on an inhomogeneous lattice in a spatially linear potential are investigated. Discrete breathers possessing multiple frequencies are always spatially localized and oscillatory in lime, with oscillatory frequencies depending on an external potential. A number of phenomena associated with the translational symmetry of the system is addressed. The spatially localized, time periodic and quasi-periodic nonlinear coherent excitations comprising multiple-soliton components are presented with exact results for the corresponding energy, momentum and norm. The mean width of a pulse as a measure of localization is also studied.
部门归属Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Chinese Acad Sci, Inst Acoust, Beijing 100080, Peoples R China; Inst Appl Phys & Computat Math, Beijing 100088, Peoples R China
关键词Schrodinger-equation Electric-field Localization
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000072058000008
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12346
专题理论物理所SCI论文
通讯作者Liu, WM , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Liu, WM,Liu, K,Zhao, XG,et al. Discrete nonlinear excitations on an inhomogeneous lattice in a spatially linear potential[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1998,41(3):285-295.
APA Liu, WM,Liu, K,Zhao, XG,&Liu, WM , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China..(1998).Discrete nonlinear excitations on an inhomogeneous lattice in a spatially linear potential.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,41(3),285-295.
MLA Liu, WM,et al."Discrete nonlinear excitations on an inhomogeneous lattice in a spatially linear potential".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 41.3(1998):285-295.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Discrete nonlinear e(787KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, WM]的文章
[Liu, K]的文章
[Zhao, XG]的文章
百度学术
百度学术中相似的文章
[Liu, WM]的文章
[Liu, K]的文章
[Zhao, XG]的文章
必应学术
必应学术中相似的文章
[Liu, WM]的文章
[Liu, K]的文章
[Zhao, XG]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。